# SDR USAA2011051991908

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 32,686 hours, 18,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - EMERGENCY EQUIPMENT - FORWARD MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED MEGAPHONE PER REF AMM 20-25-70.
